The variational Dirichlet problem for degenerate elliptic
Doklady Akademii Nauk, Tome 345 (1995) no. 2, pp. 164-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_2_a4,
author = {S. A. Iskhokov},
title = {The variational {Dirichlet} problem for degenerate elliptic},
journal = {Doklady Akademii Nauk},
pages = {164--167},
year = {1995},
volume = {345},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_2_a4/}
}
S. A. Iskhokov. The variational Dirichlet problem for degenerate elliptic. Doklady Akademii Nauk, Tome 345 (1995) no. 2, pp. 164-167. http://geodesic.mathdoc.fr/item/DAN_1995_345_2_a4/